# SDR DALA1035649855

- Difficulty date: December 14, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D17
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Gouged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CABIN FLOOR PANEL 58 GOUGED.  CUT OUT DAMAGED AREA IAW SRM 53-05, FIG 1 & FABRICATED 1EA DOUBLER AND 1EA FILLER IAW SRM 53-05, FIG 1.  TREATED AND PRIMED 1EA FILLER AND 1EA DOUBLER IAW SRM 51-10-3.  INSTALLED 1EA DOUBLER AND 1EA FILLER IAW SRM 53-05 FIG 1 AND 51-30-2.
